标题:The E2-Hamiltonian Property of Circuit Graphs of Matroids
作者:Fan, Hao; Liu, Guizhen
作者机构:[Liu, Guizhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
通讯作者:Liu, GZ
通讯作者地址:[Liu, GZ]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:ARS COMBINATORIA
出版年:2014
卷:113
页码:299-305
关键词:Matroid; Circuit graph of matroid; E2-Hamiltonian
摘要:Let G be the circuit graph of any connected matroid. It is proved that the circuit graph of a connected matroid with at least three circuits is E2-Hamiltonian.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84901649700&partnerID=40&md5=58735e8e50c8ab2b998479a465463883
TOP